Announcement:

A new anti-spam extension has been installed in this forum. If you have problem registering or login the forum, please do not hesitate to email the admin.

Contact Admin Click Here

3 days into treatment, side effects and Pepto Bismol

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
dundeedeb
Genuine user
Posts: 3
Joined: Wed Jan 13, 2016 7:06 pm

3 days into treatment, side effects and Pepto Bismol

Post by dundeedeb » Wed Jan 13, 2016 7:15 pm

Hi, I've been taking amoxicillin 500mg x2 daily, with Clarithromycin 500mg x 2 daily, and Losartan 30mg x2 daily. This is my third day and I feel worse than before the treatment, with a dull headache, a bit of anxiety (especially at night), occasional fast heart beat (not dangerously fast) and kind of full indigestion-y feeling in my stomach rising up my oesophagus. Also sometimes intense hunger pangs!

Will this pass soon? I've got to take the triple therapy for 14 days.

ALSO, is bismuth the same as Pepto Bismol? In which case it sounds like a good idea to take that too, although I didn't discuss it with my doctor.

Any advice very much appreciated.

Helico_expert
Genuine user
Posts: 2461
Joined: Tue Mar 01, 2011 11:20 pm

Re: 3 days into treatment, side effects and Pepto Bismol

Post by Helico_expert » Thu Jan 14, 2016 2:38 pm

pepto bismol contain bismuth. You can add that in your treatment. However, it is better you speak to your doctor first so he can monitor your situation.

the awful feeling you are experiencing now, it's probably the side effects. unfortunately it'll continue until you complete your treatment. Please do not stop the treatment midway as it'll only make the bacteria stronger.

Post Reply

Return to “Hot Topics and Common forum Issues”